# SDR SWAA2023110308668

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R; BS 539 HAS CORROSION AROUND FASTENERS COMMON TO SKIN<[01] STRINGER 25R; BS 539 CORROSION AROUND FASTENERS COMMON TO SKIN WAS 'REPAIRED PER EA 23-153-03025. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[02] VERIFIED STEPS COMPLETE; CORRECTIVE ACTION COMPLETE WITH MEASUREMENTS
